Projective 7-folds with positive defect
Compositio Mathematica, Volume 61 (1987) no. 3, p. 329-337
@article{CM_1987__61_3_329_0,
     author = {Lanteri, Antonio and Struppa, Daniele},
     title = {Projective 7-folds with positive defect},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {3},
     year = {1987},
     pages = {329-337},
     zbl = {0635.14018},
     mrnumber = {883486},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_3_329_0}
}
Lanteri, Antonio; Struppa, Daniele. Projective 7-folds with positive defect. Compositio Mathematica, Volume 61 (1987) no. 3, pp. 329-337. http://www.numdam.org/item/CM_1987__61_3_329_0/

Bădescu, L.: On ample divisors II. Proc. of the Week of Algebraic Geometry, Bucharest, 1980. Texts in Math. 40. Teubner, Leipzig (1981). | MR 712513 | Zbl 0493.14003

Ein, L.: Varieties with small dual varieties I, preprint; II. Duke Math. J. 52 (1985) 895-907. | MR 816391 | Zbl 0603.14026

Fujita, T.: Vector bundles on ample divisors. J. Math. Soc. Japan 33 (1981) 405-414. | MR 620280 | Zbl 0475.14014

Fujita, T.: On polarized varieties with small Δ-genera. Tôhoku Math. J. 34 (1982) 319-341. | Zbl 0489.14002

Griffiths, Ph. and Harris, J.: Algebraic geometry and local differential geometry. Ann. Scient. Ec. Norm. Sup. (IV) 12 (1979) 355-432. | Numdam | MR 559347 | Zbl 0426.14019

Hefez, A. and Kleiman, S.: Notes on the duality of projective varieties. Geometry Today, Roma 1984. Birkhäuser, Boston (1985) 143-183. | MR 895153 | Zbl 0579.14047

Kleiman, S.L.: The enumerative theory of singularities. In Real and complex singularities. Proc. Oslo, 1976. Sijthoff & Noordhoff (1977) 297-396. | MR 568897 | Zbl 0385.14018

Kleiman, S.L.: Tangency and duality. In Conference on Algebraic Geometry, Proc. Vancouver, 1984. Can. Math. Soc. (1986), 163-225. | MR 846021 | Zbl 0601.14046

Lamotke, I.: The topology of complex projective varieties after S. Lefschetz. Topology 20 (1981) 15-51. | MR 592569 | Zbl 0445.14010

Landman, A.: Examples of varieties with small dual varieties. Picard-Lefschetz theory and dual varieties. Two lectures at Aarhus Univ. (1976).

Lanteri, A. and Palleschi, M.: Characterizing projective bundles by means of ample divisors. Manuscripta Math. 45 (1984) 207-218. | MR 734839 | Zbl 0536.14005

Lanteri, A. and Struppa, D.: Some topological conditions for projective algebraic manifolds with degenerate dual varieties: connections with P-bundles. Rend. Accad. Naz. Lincei (VIII) 77 (1984) 155-158. | MR 884367 | Zbl 0645.14026

Lanteri, A. and Struppa, D.: Projective manifolds whose topology is strongly reflected in their hyperplane sections. Geometriae Dedicata 21 (1986), 357-374. | MR 867166 | Zbl 0616.14015

Lazarsfeld, R. and Van De Ven, A.: Topics in the Geometry of Projective Space. Recent Work of F.L. Zak. Birkhäuser, Basel (1984). | MR 808175 | Zbl 0564.14007

Mukai, S.: On Fano manifolds of coindex 3. Preprint 1985.

Ochiai, T. and Kobayashi, S.: Characterizations of complex projective spaces and hyperquadrics. J. Math. Kyoto Univ. 13 (1973) 31-47. | MR 316745 | Zbl 0261.32013

Sommese, A.J.: On manifolds that cannot be ample divisors. Math. Ann. 221 (1976) 55-72. | MR 404703 | Zbl 0306.14006